# SDR ZZDA2011678

- Difficulty date: September 1, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 212 L15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME CLIP, STA 212, LONG L15, CRACKED.  ACCOMPLISHED FRAME CLIP DOUBLER REPAIR PER SRM 51-70-10. SEE NR 713964.
